Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 10, Issue 2 (2017), 211-233.
Higher-order parameter-free sufficient optimality conditions in discrete minmax fractional programming
The purpose of this paper is to establish a fairly large number of sets of second-order parameter-free sufficient optimality conditions for a discrete minmax fractional programming problem. Our effort to accomplish this goal is by utilizing various new classes of generalized second-order $(\phi,\eta,\rho,\theta,m)$-invex functions, which generalize most of the concepts available in the literature.
Tbilisi Math. J., Volume 10, Issue 2 (2017), 211-233.
Received: 4 December 2016
Accepted: 2 May 2017
First available in Project Euclid: 26 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 90C26: Nonconvex programming, global optimization
Secondary: 90C30: Nonlinear programming 90C32: Fractional programming 90C46: Optimality conditions, duality [See also 49N15] 90C47: Minimax problems [See also 49K35]
Verma, Ram U.; Zalmai, G. J. Higher-order parameter-free sufficient optimality conditions in discrete minmax fractional programming. Tbilisi Math. J. 10 (2017), no. 2, 211--233. doi:10.1515/tmj-2017-0038. https://projecteuclid.org/euclid.tbilisi/1527300056